Suprecur and mood swings :-(

Discussion in 'Long Term TTC & Fertility Issues' started by molly1234, Jun 8, 2013.

  1. molly1234

    molly1234 Member

    Joined:
    Feb 17, 2013
    Messages:
    6
    Likes Received:
    0
    Hey, I started suprecur nasal spray 8 days ago and over the last few days I feel like I've been in a permanent bad mood plus today I've been on the verge of tears non stop. Has anyone else been like this?

    I should be in a great mood I've just finished work for the next ten days and we're going away on Monday for a few nights, but I just feel stressed and in a awful mood. I'm going to be divored before I've even started injections at this rate!!
     
  2. Positive37

    Positive37 Well-Known Member

    Joined:
    Jul 18, 2011
    Messages:
    1,975
    Likes Received:
    0
    this was the one that shuts all your ovaries down isnt it - i think i was off wheni was taking it i got bad headaches too - its a stressful process dont forget so will probalby be another reason why you feel moody
    the holiday will help and once u start on the stims u will feel better i promise xxx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice